Ribbon R-Trees and Holomorphic Dynamics on the Unit Disk

DSpace/Manakin Repository

Ribbon R-Trees and Holomorphic Dynamics on the Unit Disk

Citable link to this page

. . . . . .

Title: Ribbon R-Trees and Holomorphic Dynamics on the Unit Disk
Author: McMullen, Curtis T.
Citation: McMullen, Curtis T. 2009. Ribbon R-trees and holomorphic dynamics on the unit disk. Journal of Topology 2(1): 23-76.
Full Text & Related Files:
Abstract: Let {Delta} sub C denote the unit disk, viewed as a model for the hyperbolic plane. Under rescaling, {Delta} takes on the appearance of a tree, with an additional ribbon structure coming from the cyclic ordering of its ends. In this paper, we show that branched coverings of ribbon trees naturally compactify the space of proper holomorphic maps f : ({Delta}, 0) -> ({Delta}, 0), and use the structure of these ribbon trees to describe the limiting moduli of f.
Published Version: http://dx.doi.org/10.1112/jtopol/jtn032
Terms of Use: This article is made available under the terms and conditions applicable to Open Access Policy Articles, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#OAP
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3426328

Show full Dublin Core record

This item appears in the following Collection(s)

  • FAS Scholarly Articles [6902]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University
 
 

Search DASH


Advanced Search
 
 

Submitters